MathSciNet Relay Station
MathSciNet bibliographic data
MR2342472 53D40 (37J05 37J45)
Frauenfelder, Urs; Schlenk, Felix Hamiltonian dynamics on convex symplectic manifolds. Israel J. Math. 159 (2007), 1–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement